Stopped fin 4 weeks ago, now low semen volume - advice?


#1

Says it all really. I was taking 5mg proscar broken into about 8ths so I guess that works out at 0.6mg a day. I had a constant occasional ache for years that would make itself known every week or 2 weeks. Over the last few months the ache turned into a sharp pain that had me squirming around for a few minutes until it went away. I tend to listed to my body so that’s why I quit.

Now that it has been a few weeks since I quit finasteride I have noticed a significant decrease in semen volume (a much smaller amount comes out now, with a bit more that just oozes out. This is a very noticeable difference to how it was before I quit fin). Will this improve over time?

Also I’ve now quit but I’ve maintained a good amount of hair since I took the drug (one of the nicer side effects) so I’m obviously pretty reluctant to lose what I have. Any alternative hair maintenance tricks you guys got?


#2

Decreased volume can increase over time, likely due to prostate no longer being damaged by Finasteride.

Nobody really cares about hair loss here anymore, if that is your overriding concern pls post on hair loss sites where they discuss many alternative treatments. Ultimately to deal with a cosmetic concern, a hair transplant is probably your best bet.


#3

Do you also have duller and less intense orgasms in correlation with low semen volume? I have low semen volume problem for 4 years now with duller orgasms.